Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor side effects and withdrawral

Posted by Shelley Derline on July 7, 1999, at 15:54:03

In reply to Re: Effexor side effects and withdrawral, posted by TV on July 7, 1999, at 12:09:26

> > I have been taking effexor for 18 months and have suffered loads off side effects - sweating, nightmares, excessive sleeping, tiredness, nausea and worst of all excessive weight gain (3 stone). Has anyone else had such weight problems as my doctor seems sceptical????
> > Also I have just been prescribed dothiepin instead and am not looking forward to the effexor withdrawal. Any advice??? Any news on effectiveness and/or side effects of dothiepin??
> > thanks Catherine
> Friend... taper down slow, really, really slow, even if it takes 3-6 months. Effexor caused me severe physical pain (I thought my insides were on fire!) when I tapered down from 225 mg over the course of 3 weeks. My poor wife couldn't even look at me, she was such a nervous wreck about
> my condition.
> Please be careful.

I have been taking effexor for 6 months and have gained over 15 pounds. I decided to go off of it and the side effects are not pleasant. I have been light headed, extremely emotional and terrible nausea. I can't wait to get this out of my system. I would like to know if the weight will come off easily or if it will be a stuggle, can anyone answer that one?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Shelley Derline thread:8280